Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/11808
Full metadata record
DC FieldValueLanguage
dc.contributor.authorErmolitski, A. A.-
dc.contributor.authorRusetski, V. A.-
dc.date.accessioned2017-02-14T09:13:54Z-
dc.date.accessioned2017-07-12T09:20:43Z-
dc.date.available2017-02-14T09:13:54Z-
dc.date.available2017-07-12T09:20:43Z-
dc.date.issued2013-
dc.identifier.citationErmolitski, A. A. A local construction of Riemannian metric / A. A. Ermolitski, V. A. Rusetski // Информационные системы и технологии : материалы 49-й научной конференции аспирантов, магистрантов и студентов, Минск, 4 мая 2013 г. / Белорусский государственный университет информатики и радиоэлектроники. – Минск, 2013. – С. 17–18.ru_RU
dc.identifier.urihttps://libeldoc.bsuir.by/handle/123456789/11808-
dc.description.abstractA local construction of a Riemannian metric on a smooth manifold is given by the following theorem.ru_RU
dc.language.isoruru_RU
dc.publisherБГУИРru_RU
dc.subjectматериалы конференцийru_RU
dc.titleA local construction of Riemannian metricru_RU
dc.typeArticleru_RU
Appears in Collections:Информационные системы и технологии : 49-я научная конференция аспирантов, магистрантов и студентов (2013)

Files in This Item:
File Description SizeFormat 
A LOCAL CONSTRUCTION.PDF395.97 kBAdobe PDFView/Open
Show simple item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.